# SDR CA990311006

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778017
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Woodward
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING SURGE, NR 1 ENG SURGED WITH EGT INCREASE, EGT REDUCED, ALL ENG PARAMETERS  NORMAL.  APPROX 2 MINUTES, ENG AGAIN SURGED AND EGT RISE ENCOUNTERED, BUT POWER AND TEMPS COULD NOT BE REDUCED BY POWER LEVER.  ENG WAS SHUT DOWN AND ACFT LANDED WITHOUT INCIDENT.  SUBSEQUENT GROUND RUNS COULD NOT DUPLICATE FAULT, SO IT WAS CONCLUDED ICING OF PT2 (ENG INLET SENSOR) WAS THE CAUSE.  CREW REPORTED INLET HEAT WAS OFF AS THERE WAS NO EVIDENCE OF VISIBLE MOISTURE.  FOLLOWING 2 FLTS WERE UNEVENTFUL WITH ALL ENG PARAMETERS NORMAL.  FOLLOWING FLIGHTS, DURING START-UP, NR 1 ENG HAD TO BE ABORTED DUE TO AN OVERTEMP CONDITION.  NR 1 ENG FUEL CONTROL UNIT REPLACED, RIGGED, TESTED, AND ACFT RETURNED TO SERVICE.
